RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1977, Volume 41, Issue 4, Pages 829–852 (Mi izv1869)  

This article is cited in 2 scientific papers (total in 2 papers)

Complex homogeneous spaces of semisimple Lie groups of type $D_n$

F. M. Malyshev


Abstract: Let $G$ be a connected Lie group, the simple normal subgroups of which are of the first category or are isomorphic to $\operatorname{SO}(2k+1,2l+1)$. In this paper all connected closed subgroups $U$ in $G$ are enumerated for which there exists a complex structure on the manifold $M=G/U$ which is invariant with respect to $G$, and all such structures on $M$ are given.
Bibliography: 5 titles.

Full text: PDF file (2341 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1977, 11:4, 783–805

Bibliographic databases:

UDC: 519.4
MSC: 53C30, 22E60, 17B20
Received: 25.12.1975

Citation: F. M. Malyshev, “Complex homogeneous spaces of semisimple Lie groups of type $D_n$”, Izv. Akad. Nauk SSSR Ser. Mat., 41:4 (1977), 829–852; Math. USSR-Izv., 11:4 (1977), 783–805

Citation in format AMSBIB
\Bibitem{Mal77}
\by F.~M.~Malyshev
\paper Complex homogeneous spaces of semisimple Lie groups of type $D_n$
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1977
\vol 41
\issue 4
\pages 829--852
\mathnet{http://mi.mathnet.ru/izv1869}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=499339}
\zmath{https://zbmath.org/?q=an:0362.53043}
\transl
\jour Math. USSR-Izv.
\yr 1977
\vol 11
\issue 4
\pages 783--805
\crossref{https://doi.org/10.1070/IM1977v011n04ABEH001745}


Linking options:
  • http://mi.mathnet.ru/eng/izv1869
  • http://mi.mathnet.ru/eng/izv/v41/i4/p829

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. M. Malyshev, “Complete complex structures on homogeneous spaces of semisimple Lie groups”, Math. USSR-Izv., 15:3 (1980), 501–522  mathnet  crossref  mathscinet  zmath  isi
    2. Ahmadi S.R. Gilligan B., “Complexifying Lie Group Actions on Homogeneous Manifolds of Non-Compact Dimension Two”, Can. Math. Bul.-Bul. Can. Math., 57:4 (2014), 673–682  crossref  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:125
    Full text:52
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020